Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013, Article ID 749684, 7 pages
http://dx.doi.org/10.1155/2013/749684
Research Article

Regularly -Convergence and Regularly -Cauchy Double Sequences of Fuzzy Numbers

1Department of Mathematics, Kocatepe University, Gazligöl Yolu, 03200 Afyon, Turkey
2Department of Mathematics, Celal Bayar University, 45040 Manisa, Turkey
3Department of Mathematics, Fatih University, The Hadimköy Campus, Büyükçekmece, 34500 Istanbul, Turkey

Received 1 November 2012; Accepted 28 February 2013

Academic Editor: Malte Braack

Copyright © 2013 Erdinç Dündar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Matloka, “Sequences of fuzzy numbers,” Busefal, vol. 28, pp. 28–37, 1986. View at Google Scholar
  2. S. Nanda, “On sequences of fuzzy numbers,” Fuzzy Sets and Systems, vol. 33, no. 1, pp. 123–126, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  3. F. Nuray and E. Savaş, “Statistical convergence of sequences of fuzzy numbers,” Mathematica Slovaca, vol. 45, no. 3, pp. 269–273, 1995. View at Google Scholar · View at MathSciNet
  4. F. Nuray, “Lacunary statistical convergence of sequences of fuzzy numbers,” Fuzzy Sets and Systems, vol. 99, no. 3, pp. 353–355, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  5. E. Savaş, “On statistically convergent sequences of fuzzy numbers,” Information Sciences, vol. 137, no. 1–4, pp. 277–282, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  6. B. Bede and S. G. Gal, “Almost periodic fuzzy-number-valued functions,” Fuzzy Sets and Systems, vol. 147, no. 3, pp. 385–403, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  7. R. Saadati, “On the I-fuzzy topological spaces,” Chaos, Solitons and Fractals, vol. 37, no. 5, pp. 1419–1426, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  8. Ö. Talo and F. Başar, “Determination of the duals of classical sets of sequences of fuzzy numbers and related matrix transformations,” Computers & Mathematics with Applications, vol. 58, no. 4, pp. 717–733, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  9. P. Kostyrko, T. Šalát, and W. Wilczyński, “I-convergence,” Real Analysis Exchange, vol. 26, no. 2, pp. 669–686, 2000. View at Google Scholar · View at MathSciNet
  10. F. Nuray and W. H. Ruckle, “Generalized statistical convergence and convergence free spaces,” Journal of Mathematical Analysis and Applications, vol. 245, no. 2, pp. 513–527, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  11. P. Das, P. Kostyrko, W. Wilczyński, and P. Malik, “I and I*-convergence of double sequences,” Mathematica Slovaca, vol. 58, no. 5, pp. 605–620, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  12. M. Balcerzak, K. Dems, and A. Komisarski, “Statistical convergence and ideal convergence for sequences of functions,” Journal of Mathematical Analysis and Applications, vol. 328, no. 1, pp. 715–729, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  13. A. Komisarski, “Pointwise I-convergence and I-convergence in measure of sequences of functions,” Journal of Mathematical Analysis and Applications, vol. 340, no. 2, pp. 770–779, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  14. M. Mursaleen and A. Alotaibi, “On I-convergence in random 2-normed spaces,” Mathematica Slovaca, vol. 61, no. 6, pp. 933–940, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  15. M. Mursaleen and S. A. Mohiuddine, “On ideal convergence in probabilistic normed spaces,” Mathematica Slovaca, vol. 62, no. 1, pp. 49–62, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  16. A. Şahiner, M. Gürdal, S. Saltan, and H. Gunawan, “Ideal convergence in 2-normed spaces,” Taiwanese Journal of Mathematics, vol. 11, no. 5, pp. 1477–1484, 2007. View at Google Scholar · View at MathSciNet
  17. P. Das and P. Malik, “On extremal I-limit points of double sequences,” Tatra Mountains Mathematical Publications, vol. 40, pp. 91–102, 2008. View at Google Scholar · View at MathSciNet
  18. K. Dems, “On I-cauchy sequences,” Real Analysis Exchange, vol. 30, no. 1, pp. 123–128, 2004/2005. View at Google Scholar · View at MathSciNet
  19. V. Kumar, “On I and I*-convergence of double sequences,” Mathematical Communications, vol. 12, no. 2, pp. 171–181, 2007. View at Google Scholar · View at MathSciNet
  20. T. Salát, B. C. Tripaty, and M. Ziman, “On I-convergence field,” Italian Journal of Pure and Applied Mathematics, vol. 17, pp. 45–54, 2005. View at Google Scholar
  21. B. Tripathy and B. C. Tripathy, “On I-convergent double sequences,” Soochow Journal of Mathematics, vol. 31, no. 4, pp. 549–560, 2005. View at Google Scholar · View at MathSciNet
  22. V. Kumar and K. Kumar, “On the ideal convergence of sequences of fuzzy numbers,” Information Sciences, vol. 178, no. 24, pp. 4670–4678, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  23. M. Mursaleen, S. A. Mohiuddine, and O. H. H. Edely, “On the ideal convergence of double sequences in intuitionistic fuzzy normed spaces,” Computers & Mathematics with Applications, vol. 59, no. 2, pp. 603–611, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  24. E. Dündar and Ö. Talo, “2-Convergence of double sequences of fuzzy numbers,” Iranian Journal of Fuzzy Systems. In press.
  25. E. Dündar and Ö. Talo, “2-cauchy double sequences of fuzzy numbers,” General Mathematics Notes. In press.
  26. B. Altay and F. Başar, “Some new spaces of double sequences,” Journal of Mathematical Analysis and Applications, vol. 309, no. 1, pp. 70–90, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  27. J.-x. Fang and H. Huang, “On the level convergence of a sequence of fuzzy numbers,” Fuzzy Sets and Systems, vol. 147, no. 3, pp. 417–435, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  28. Mursaleen and O. H. H. Edely, “Statistical convergence of double sequences,” Journal of Mathematical Analysis and Applications, vol. 288, no. 1, pp. 223–231, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  29. A. Pringsheim, “Zur Theorie der zweifach unendlichen Zahlenfolgen,” Mathematische Annalen, vol. 53, no. 3, pp. 289–321, 1900. View at Publisher · View at Google Scholar · View at MathSciNet
  30. E. Savaş and Mursaleen, “On statistically convergent double sequences of fuzzy numbers,” Information Sciences, vol. 162, no. 3-4, pp. 183–192, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  31. L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, pp. 338–353, 1965. View at Google Scholar · View at MathSciNet